# SDR SWI2025F01563

- Difficulty date: August 27, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Condition: Sheared
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR TRANSCOWL Z STIFFENER RIVETS ARE SHEARED   (C-CHECK RO 11/22/2025)REPAIRED R/H LOWER TRANSCOWL INNER SKIN AT SHEARED RIVETS COMMON TO ZED STIFFENER, REF. REO 670-54-21-1760, REV. --, 2025-09-15. COMPLIED WITH 51-900-1002 SKY
